Thank you for writing to us.
I am sorry to learn about your father.
The most important thing that you should know here, is that his blood glucose
is high like you mention and with a high blood glucose one can possibly have these kind of problems which may happen as a result of dehydration
from a loss of a lot of fluid through the urine or may happen because he may be in a non-ketotic hyperosmolar state which commonly happens in people who have very high blood glucose levels.
Other possibilities include a stroke
in the brain or him taking ketamine
injections is also a possibility.
Infections such as a urine infection are very common in diabetics and can also lead to an altered mental state as well.
All these possibilities should be looked into.
I would strongly recommend that you should take him to his doctor for further evaluation of his condition to find out exactly whats going on with him.